# SDR UHLA201601280048

- Difficulty date: January 28, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N202JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000240
- Aircraft time: 17,014 hours, 12,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 88-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LT PANEL SUPPORT, LT FLOOR SILL FRAME 88 TO FRAME 91.  R & R PANEL SUPPORT PN 170-66797-001.
